# SDR GUUA07260701

- Difficulty date: July 26, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 24,415 hours, 29,393 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pcb
- Part number: 1013645789
- Part serial: 494C95
- Condition: Shorted
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9162 FLL/FPO DURING APPROACH NO GREEN LANDING GEAR INDICATION WHEN GEAR HANDLE DOWN. RETURNED, LANDED WITHOUT INCIDENT.  REPLACED ANNUNCIATOR PCB A125 LANDING GEAR OPERATIONAL CHECK NORMAL.
